MathSciNet Relay Station
MathSciNet bibliographic data
MR1286010 (96d:03069) 03E35 (03E55)
Witzany, Jiří Any behaviour of the Mitchell ordering of normal measures is possible. Proc. Amer. Math. Soc. 124 (1996), no. 1, 291–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement